# SDR SWAA2013061217072

- Difficulty date: May 20, 2013
- Submitted: June 12, 2013
- Operation: Air carrier
- Aircraft: N610WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27696
- Aircraft time: 57,203 hours, 46,336 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65C26320
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FIXED L/E SKIN CRACKED AT OTDB END OF NR 4 K-FLAP.  REPAIRED SKIN IAW SRM.
